MAUDE Adverse Event Report: U.S. SURGITECH INC SURGYCUT; SURGYCUT L - WIRE WITH HANDLE ELECTRODE 5MM / 35CM

U.S. SURGITECH INC SURGYCUT; SURGYCUT L - WIRE WITH HANDLE ELECTRODE 5MM / 35CM
Model Number 790-110-535
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode tip was discarded by the facility, the remaining sample was returned for evaluation.The part from where the tip broken was carefully examined under the microscope.There were no micro cracks in the broken area which could lead to any manufacturing detects.Furthermore, device history records were also checked by the contract manufacturer for any production related issues which showed no abnormality in the manufacturing process.Samples from same lot in the warehouse were also checked and found adequate.Contract manufacturer has been asked to increase the inspection of the tips with the electrodes shaft.The procedure lasted for 5 hr 30 mins in which this electrode was used and there is a possibility of electrode being used unexpectedly as no manufacturing fault is detected.The incident is a standalone incident as there have been no complaints received in the past about this product or same issue.If there is more information or complaints received, futher actions will be taken accordingly.At this stage, the complaint is standalone and no issues in the manufacturing or quality control are deteched.
 
Event or Problem Description
Doctor was working with the electrode inside the abdominal cavity when the tip of the device deattached.Fortunately, doctor noticed it and retrived it immediately with no consequences.

Brand Name
SURGYCUT
Common Device Name
SURGYCUT L - WIRE WITH HANDLE ELECTRODE 5MM / 35CM
Manufacturer (Section D)
U.S. SURGITECH INC
551 kimberly drive
carol stream
chicago IL 60188
Manufacturer (Section G)
HANGZHOU TONGLU SHIKONGHOU MEDICAL INSTRUMENTS CO.
100 sangyuan raod, tonglu
hangzhou
tonglu, zhejiang 31150 0
CH   311500
Manufacturer Contact
hammad yousaf
551 kimberly drive
carol stream
chicago, IL 60188
8009704877
MDR Report Key20425744
Report Number3004777218-2024-00006
Device Sequence Number12888315
Product Code GEI
UDI-Device Identifier00810014631288
UDI-Public00810014631288
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K911316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number790-110-535
Device Catalogue Number790-110-535
Device Lot Number20230725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient Weight116 KG